# SDR AALA202105144738

- Difficulty date: March 25, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 39,389 hours, 14,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347560020400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA AT CORROSION THRESHOLD SHEET AFT CARGO COMPARTMENT LOCATED AT FR 53, STR 38R. L = 0.695 INCHES, W = 0.519 INCHES, D = 0.022 INCHES. REPLACED THRESHOLD SHEET FRAME 55 FRAME 52A AFT CARGO COMPARTMENT PER SRM 51-72-11-911-001.
